# SDR SWIA202055149

- Difficulty date: October 28, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Butt Joint
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS 333.00 BUTTSTRAP CORRODED BETWEEN STR 26L AND STR 26R.  C-CHECK RO 1/5/2021.  REMOVED CORROSION FROM FS 333.00 BUTTSTRAP BETWEEN STR 26L AND STR 26R, REF CRJ 700 SRM 51-21-06-001-001-A01.  ORIGINAL MATERIAL THICKNESS OF FS 333.00 BUTTSTRAP BETWEEN STR 26L AND STR 26R IS .063, REF DRWG SH670-32434 REV NC.  MINIMUM REMAINING MATERIAL THICKNESS IS .062.  FS 333.00 BUTTSTRAP IS FOUND TO BE OUT OF LIMITS DUE TO DAMAGE NOT BEING LESS THEN 20X OF FASTENERS AND EDGE OF SKIN, REF CRJ 700 SRM 53-00-00-101-001-A01.   RECEIVED AND COMPLIED WITH REO 670-53-21-1868 REV- DATED 2020-11-16.  DAMAGE FOUND TO BE WITHIN LIMITS.  NO LEAKS NOTED.
